# SDR CA111212007

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux
- Part time: 695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP WARNING LIGHT CAME ON & CB TRIPPED.  AUXILIARY FUEL PUMP REPLACED.
